Journal of Sciences, Islamic Republic of Iran, ( ISI ), Volume (19), No (2), Year (2008-7) , Pages (153-157)

Title : ( Bracket products on Locally compact abelian groups )

Authors: Rajab Ali Kamyabi Gol , Reihaneh Raisi Tousi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

We define a new function-valued inner product on L2(G), called φ-bracket product, where G is a locally compact abelian group and φ is a topological isomorphism on G. We investigate the notion of φ-orthogonality, Bessel s Inequality and φ-orthonormal bases with respect to this inner product on L2(G).

Keywords

, Bracket product; Locally compact abelian group; phi, orthonormal basis; Bessel s
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1006572,
author = {Kamyabi Gol, Rajab Ali and Raisi Tousi, Reihaneh},
title = {Bracket products on Locally compact abelian groups},
journal = {Journal of Sciences, Islamic Republic of Iran},
year = {2008},
volume = {19},
number = {2},
month = {July},
issn = {1016-1104},
pages = {153--157},
numpages = {4},
keywords = {Bracket product; Locally compact abelian group; phi-orthonormal basis; Bessel s Inequality},
}

[Download]

%0 Journal Article
%T Bracket products on Locally compact abelian groups
%A Kamyabi Gol, Rajab Ali
%A Raisi Tousi, Reihaneh
%J Journal of Sciences, Islamic Republic of Iran
%@ 1016-1104
%D 2008

[Download]